CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Conformal oscillator representations of orthosymplectic Lie superalgebras 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2021, 卷号: 225, 期号: 3, 页码: 24
Authors:  Xu, Xiaoping
Favorite  |  View/Download:80/0  |  Submit date:2021/01/14
Orthosymplectic Lie superalgebra  Supersymmetric differential operator  Oscillator representation  Irreducible module  Polynomial algebra  Exponential-polynomial function  
Projective oscillator representations of sl (n+1 vertical bar m) and osp(m vertical bar n+1) 期刊论文
COMMUNICATIONS IN ALGEBRA, 2020, 页码: 27
Authors:  Chen, Ling;  Xu, Xiaoping
Favorite  |  View/Download:65/0  |  Submit date:2021/01/14
Irreducible module  ortho-symplectic Lie superalgebra  oscillator representation  special linear Lie superalgebra  supersymmetric exponential-polynomial function  supersymmetric polynomial algebra  
Representations of E-7, equivalent combinatorics and algebraic varieties 期刊论文
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2018, 卷号: 17, 期号: 3, 页码: 22
Authors:  Xu, Xiaoping
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
Inhomogeneous representation  simple Lie algebra E-7  exponential-polynomial function  equivalent combinatorics  algebraic variety  
Projective Oscillator Representations of sl(n+1) and sp (2m+2) 期刊论文
JOURNAL OF LIE THEORY, 2016, 卷号: 26, 期号: 1, 页码: 97-115
Authors:  Xu, Xiaoping
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Special linear Lie algebra  symplectic Lie algebra  oscillator representation  irreducible module  polynomial algebra  exponential-polynomial function  
Conformal oscillator representations of orthogonal Lie algebras 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 1, 页码: 37-48
Authors:  Xu XiaoPing
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
orthogonal Lie algebra  differential operator  oscillator representation  irreducible module  polynomial algebra  exponential-polynomial function  
Lowest weight modules of (Sp(2n)(R))over tilde of minimal Gelfand-Kirillov dimension 期刊论文
JOURNAL OF ALGEBRA, 2008, 卷号: 319, 期号: 7, 页码: 3062-3074
Authors:  Sun, Binyong
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
lowest weight module  Gelfand-Kirillov dimension  oscillator representation  metaplectic group  
A simple proof of Wehrl's conjecture on entropy 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2000, 卷号: 33, 期号: 16, 页码: 3093-3096
Authors:  Luo, SL
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Probabilistic aspects of the SU(2)-harmonic oscillator 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2000, 卷号: 37, 期号: 1, 页码: 306-314
Authors:  Luo, SL
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
harmonic oscillator  SU(2)  Bargmann transform  binomial distributions  Gaussian distributions  Poisson distributions